Skip to Content

What are the physical effects of suddenly discontinuing Wellbutrin, 3 tablets a dat for 8+ years?

Responses (1)

Anonymous 2 May 2012

Hello Dee Ju. Possibilty of nausea, irritability, headaches, insomnia, etc. I recommend a taper, which is done with most all the psychiatric drugs when it comes time to stop taking them. Your doctor could assist you in planning a taper. Regards pledge

Dee Ju 2 May 2012

I greatly appreciate your answer. I had been told it could also cause extreme irritability, confusion, possible suicidal thoughts, physical problems that could put me in ER or hospital or worse. Is any of that true?

Anonymous 2 May 2012

It is very possible. And hopefully you will do a taper.

Dee Ju 2 May 2012

Thank you I appreciate both your time and answers. !!! It is my Workers Comp who is suddenly discontinuing my med. :( I wanted to know what to look forward to (lol) and maybe take some preventive measurements to assist in the severity of discontinuance suddenly. I'll talk to Dr and Pharmacist. Thank you again. :)

thepaingame247 2 May 2012

when ever Ive tried 2 stop taking my antidepressants suddenly i get really horribly depressed !! its like the feeling of depression when i started taking them +++ 150% worse i would highly recommend tapering off!! good luck hope it all works out 4 u!!

Anonymous 3 May 2012

Appreciate the input and have a great day.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions